Alert archive / California / Wind Advisories in 2011
Wind Advisory 10, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Feb 25, 2011, 10:11 AM PST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2011, 10:11 AM PST (18:11 UTC)
- Expired
- Feb 25, 2011, 1:00 PM PST
- In force
- 3 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
214 WWUS76 KSTO 251811 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1011 AM PST FRI FEB 25 2011 ...WINDY CONDITIONS THROUGH MIDDAY AND THEN RECORD AND NEAR RECORD COLD TEMPERATURES POSSIBLE THIS WEEKEND... .WINDY CONDITIONS WILL CONTINUE THROUGH MIDDAY ON THE EAST SIDE OF THE SOUTHERN SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS. VERY COLD AIR WILL MOVE IN BEHIND THE WEATHER SYSTEM AND BRING FREEZING TEMPERATURES TO MOST LOCATIONS IN THE EARLY MORNING HOURS OF BOTH SATURDAY AND SUNDAY. CAZ017-019-260215- /O.EXP.KSTO.WI.Y.0009.000000T0000Z-110225T1800Z/ /O.NEW.KSTO.WI.Y.0010.110225T1811Z-110225T2100Z/ /O.CON.KSTO.HZ.A.0001.110226T1100Z-110227T1700Z/ SOUTHERN SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF... SACRAMENTO... STOCKTON...MODESTO 1011 AM PST FRI FEB 25 2011 ...WIND ADVISORY IN EFFECT UNTIL 1 PM PST THIS AFTERNOON FOR THE EAST SIDE OF THE SOUTHERN SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS... ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING BELOW 2000 FEET... ...WIND ADVISORY HAS EXPIRED FOR THE CENTRAL SACRAMENTO VALLEY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * WINDS TODAY: WINDS 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TEMPERATURES THIS WEEKEND: MID 20S TO LOWER 30S SATURDAY MORNING AND MID 20S TO UPPER 20S ON SUNDAY MORNING FOR THE CENTRAL VALLEY. MANY FOOTHILL LOCATIONS BELOW 2000 FEET WILL HAVE TEMPERATURES IN THE LOW TO MID 20S BOTH MORNINGS. * FREEZE TIMING THIS WEEKEND: BETWEEN 3 AM AND 9 AM EACH MORNING THIS WEEKEND. * FREEZE LOCATIONS INCLUDE: STOCKTON...SACRAMENTO...MARYSVILLE. * COLD TEMPERATURE IMPACTS: DAMAGE POSSIBLE TO APRICOTS... ALMONDS...PLUMS AND PEACHES IN THEIR BUDDING AND FLOWERING STAGE. ICY ROADS IN SNOWY LOCATIONS. EXPOSED PIPES COULD FREEZE AND BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE WITH TEMPERATURES BELOW 28 DEGREES FOR 3 TO 5 HOURS. THESE CONDITIONS COULD DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. PETS THAT ARE SENSITIVE TO THE COLD AND PEOPLE SHOULD BE GIVEN SHELTER DURING THE COLDEST PART OF THE NIGHT AND MORNING HOURS. && && $$ CAZ016-260215- /O.EXP.KSTO.WI.Y.0009.000000T0000Z-110225T1800Z/ /O.CON.KSTO.HZ.A.0001.110226T1100Z-110227T1700Z/ CENTRAL SACRAMENTO VALLEY- INCLUDING THE CITY OF...CHICO 1011 AM PST FRI FEB 25 2011 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * WINDS TODAY: WINDS THIS MORNING 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TEMPERATURES THIS WEEKEND: MID 20S TO LOWER 30S SATURDAY MORNING AND MID 20S TO UPPER 20S ON SUNDAY MORNING FOR THE CENTRAL VALLEY AND DELTA. MANY FOOTHILL LOCATIONS BELOW 2000 FEET WILL HAVE TEMPERATURES IN THE LOW TO MID 20S BOTH MORNINGS. * FREEZE TIMING THIS WEEKEND: BETWEEN 3 AM AND 9 AM EACH MORNING THIS WEEKEND. * FREEZE LOCATIONS INCLUDE: STOCKTON...SACRAMENTO...MARYSVILLE. * COLD TEMPERATURE IMPACTS: DAMAGE POSSIBLE TO APRICOTS... ALMONDS...PLUMS AND PEACHES IN THEIR BUDDING AND FLOWERING STAGE. ICY ROADS IN SNOWY LOCATIONS. EXPOSED PIPES COULD FREEZE AND BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE WITH TEMPERATURES BELOW 28 DEGREES FOR 3 TO 5 HOURS. THESE CONDITIONS COULD DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. PETS THAT ARE SENSITIVE TO THE COLD AND PEOPLE SHOULD BE GIVEN SHELTER DURING THE COLDEST PART OF THE NIGHT AND MORNING HOURS. && && $$ CAZ015-018-063-064-066-067-260215- /O.CON.KSTO.HZ.A.0001.110226T1100Z-110227T1700Z/ NORTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...REDDING...LAKEPORT...PARADISE... GRASS VALLEY 1011 AM PST FRI FEB 25 2011 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURES: MID 20S TO LOWER 30S SATURDAY MORNING AND MID 20S TO UPPER 20S ON SUNDAY MORNING FOR THE CENTRAL VALLEY AND DELTA. MANY FOOTHILL LOCATIONS BELOW 2000 FEET WILL HAVE TEMPERATURES IN THE LOW TO MID 20S BOTH MORNINGS. * TIMING: BETWEEN 3 AM AND 9 AM EACH MORNING THIS WEEKEND. * LOCATIONS INCLUDE: REDDING...PARADISE...GRASS VALLEY... LAKEPORT * IMPACTS: DAMAGE POSSIBLE TO APRICOTS...ALMONDS...PLUMS AND PEACHES IN THEIR BUDDING AND FLOWERING STAGE. ICY ROADS IN SNOWY LOCATIONS. EXPOSED PIPES COULD FREEZE AND BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE WITH TEMPERATURES BELOW 28 DEGREES FOR 3 TO 5 HOURS. THESE CONDITIONS COULD DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. PETS THAT ARE SENSITIVE TO THE COLD AND PEOPLE SHOULD BE GIVEN SHELTER DURING THE COLDEST PART OF THE NIGHT AND MORNING HOURS. && $$
1 follow-up statement
536 WWUS76 KSTO 252106 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 106 PM PST FRI FEB 25 2011 ...RECORD AND NEAR RECORD COLD TEMPERATURES POSSIBLE THIS WEEKEND AS WINDS SUBSIDE... .SOME ELEVATED WINDS REMAIN ALONG THE EAST SIDE OF THE VALLEY BUT WILL CONTINUE TO DIMINISH THROUGH THE AFTERNOON. VERY COLD AIR WILL MOVE IN BEHIND THE WEATHER SYSTEM AND BRING FREEZING TEMPERATURES TO MOST LOCATIONS IN THE EARLY MORNING HOURS OF BOTH SATURDAY AND SUNDAY. CAZ017-019-260515- /O.EXP.KSTO.WI.Y.0010.000000T0000Z-110225T2100Z/ /O.CON.KSTO.HZ.A.0001.110226T1100Z-110227T1700Z/ SOUTHERN SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...STOCKTON...MODESTO 106 PM PST FRI FEB 25 2011 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * WINDS TODAY: WINDS 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TEMPERATURES THIS WEEKEND: MID 20S TO LOWER 30S SATURDAY MORNING AND MID 20S TO UPPER 20S ON SUNDAY MORNING FOR THE CENTRAL VALLEY. MANY FOOTHILL LOCATIONS BELOW 2000 FEET WILL HAVE TEMPERATURES IN THE LOW TO MID 20S BOTH MORNINGS. * FREEZE TIMING THIS WEEKEND: BETWEEN 3 AM AND 9 AM EACH MORNING THIS WEEKEND. * FREEZE LOCATIONS INCLUDE: STOCKTON...SACRAMENTO...MARYSVILLE. * COLD TEMPERATURE IMPACTS: DAMAGE POSSIBLE TO APRICOTS... ALMONDS...PLUMS AND PEACHES IN THEIR BUDDING AND FLOWERING STAGE. ICY ROADS IN SNOWY LOCATIONS. EXPOSED PIPES COULD FREEZE AND BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE WITH TEMPERATURES BELOW 28 DEGREES FOR 3 TO 5 HOURS. THESE CONDITIONS COULD DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. PETS THAT ARE SENSITIVE TO THE COLD AND PEOPLE SHOULD BE GIVEN SHELTER DURING THE COLDEST PART OF THE NIGHT AND MORNING HOURS. && && $$ CAZ015-016-018-063-064-066-067-260515- /O.CON.KSTO.HZ.A.0001.110226T1100Z-110227T1700Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...REDDING...CHICO...LAKEPORT...PARADISE... GRASS VALLEY 106 PM PST FRI FEB 25 2011 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * TEMPERATURES: MID 20S TO LOWER 30S SATURDAY MORNING AND MID 20S TO UPPER 20S ON SUNDAY MORNING FOR THE CENTRAL VALLEY AND DELTA. MANY FOOTHILL LOCATIONS BELOW 2000 FEET WILL HAVE TEMPERATURES IN THE LOW TO MID 20S BOTH MORNINGS. * TIMING: BETWEEN 3 AM AND 9 AM EACH MORNING THIS WEEKEND. * LOCATIONS INCLUDE: REDDING...PARADISE...GRASS VALLEY... LAKEPORT * IMPACTS: DAMAGE POSSIBLE TO APRICOTS...ALMONDS...PLUMS AND PEACHES IN THEIR BUDDING AND FLOWERING STAGE. ICY ROADS IN SNOWY LOCATIONS. EXPOSED PIPES COULD FREEZE AND BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE WITH TEMPERATURES BELOW 28 DEGREES FOR 3 TO 5 HOURS. THESE CONDITIONS COULD DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. PETS THAT ARE SENSITIVE TO THE COLD AND PEOPLE SHOULD BE GIVEN SHELTER DURING THE COLDEST PART OF THE NIGHT AND MORNING HOURS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 25, 9:50 AM PST, 21 minutes earlier.
Area forecast discussion, Feb 25, 9:50 AM PST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 950 AM PST FRI FEB 25 2011 .MID MORNING UPDATE... A GOOD MIX OF WINTER WEATHER ACROSS THE CWA THIS MORNING AND THE FORECAST PACKAGE IS ON TRACK. WINDS KICKED UP ENOUGH THIS MORNING TO RESULT IN A WIND ADVISORY ISSUED FOR PARTS OF THE SACRAMENTO VALLEY AND FOR THE NORTHERN SAN JOAQUIN VALLEY. WINDS SHOULD SUBSIDE QUICKLY FOLLOWING THE FRONTAL PASSAGE SO EAST SIDE OF THE REGION WILL KEEP THE ELEVATED AND GUSTY WINDS LONGER THAN THE OTHER PPARTS OF THE ZONES. SNOW HAS BEEN REPORTED DOWN INTO THE FOOTHILLS EVEN WITH THE STRONG SOUTHERLY WINDS WHICH BODES WELL FOR A VALLEY FLOOR SNOW EVENT OVERNIGHT TONIGHT. DEEP SNOWFALLS AROUND THE AREA HAVE LED TO MANY POWER OUTAGES AND THIS SHOULD CONTINUE THROUGH THE DAY AND OVERNIGHT. EXPECT THE HARD FREEZE WATCH TO BE UPGRADED TO A WARNING WITH THE AFTERNOON PACKAGE. .SHORT TERM DISCUSSION (TODAY THROUGH MONDAY)... THE LOW CENTER IS CURRENTLY NEAR 130W ABOUT 300 MILES WEST OF EUREKA AND MOVING SOUTH AT 25 MPH. A VORT MAX IS SPINNING AROUND THIS LOW AND NOW NEAR THE NRN CAL COAST. THIS HAS ENHANCED CLOUDS AND GENERATED MORE WIDESPREAD PRECIP WITH MODERATE TO HEAVY SNOW FALL IN THE SIERRA CASCADES DUE TO OROGRAPHIC EFFECTS. WE RECEIVED INPUT FROM A SPOTTER NEAR HAT CREEK IN EASTERN SHASTA COUNTY (NOT FAR FROM OLD STATION) THAT RECEIVED 11 INCHES OF HEAVY, WEST SNOW IN 10 HOURS BEGINNING AT 6 PM LAST NIGHT. WE HAD ANOTHER SPOTTER JUST RECENTLY REPORT 15 INCHES OF SNOW IN 12 HRS NEAR GRASS VALLEY. WE THANK OUR SPOTTERS, AS YOU ARE VALUABLE ASSETS, ESPECIALLY IN DATA SPARSE REGIONS. IN LIGHT OF THIS, WE UPGRADED THE WINTER ADVISORY TO A WINTER STORM WARNING FOR EASTERN SHASTA COUNTY AND THE BURNEY BASIN. TRAVELING MAY BE DIFFICULT AS THE SNOW IS RATHER HEAVY AND WET...AND ACCORDING TO SPOTTER REPORTS AND THE CA HIGHWAY PATROL WEBPAGE, MANY TREE LIMBS ARE DOWN WITH SOME POWER OUTAGES. DUE TO THE RELATIVELY WARM AIR ADVECTION AHEAD OF THE FRONT, SNOW LEVELS ARE STILL NEAR 2000 FEET THIS MORNING. AS A RESULT, WE CANCELLED THE SNOW ADVISORY FOR THE NRN SAC VALLEY. IT IS POSSIBLE THAT THE HIGHER ELEVATIONS OF REDDING COULD SEE SOME LIGHT SNOW TONIGHT WITH THE COLD AIR, BUT THE SHOWERY PRECIP WILL BE RAPIDLY SCALING BACK IN COVERAGE. THE MOSAIC RADAR IMAGERY SHOWS THE ENHANCE CU SHOWERS IN THE MORE COLD, UNSTABLE ATMOSPHERE ARE MAKING THEIR WAY TO THE COAST NOW. THEREFORE WE DON'T EXPECT THE SNOW LEVELS TO DROP UNTIL MID MORN (8-9 AM) UP NORTH AND AND NOT UNTIL LATER THIS AFTN FARTHER SOUTH. OTHER PORTIONS OF THE CENTRAL VALLEY COULD SEE SOME FLURRIES TONIGHT. BEHIND THE CURRENT COLD WEATHER SYSTEM TEMPERATURES FOR MOST LOCATIONS WILL DROP BELOW FREEZING BOTH SATURDAY AND SUNDAY MORNINGS WITH RECORD AND NEAR RECORD LOW TEMPERATURES EXPECTED. A HARD FREEZE WILL BE POSSIBLE OVER THE NORTH END OF THE SACRAMENTO VALLEY AND FOOTHILLS BOTH MORNINGS WHILE A HARD FREEZE WILL BE POSSIBLE FOR A NUMBER OF LOCATIONS OVER THE SOUTHERN SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND DELTA ON SUNDAY. JCLAPP .EXTENDED DISCUSSION (TUESDAY THROUGH FRIDAY)... PRETTY GOOD MODEL AGREEMENT THROUGH THE EXTENDED PERIOD...LENDING CONFIDENCE TO THE FORECAST. NEARLY ZONAL FLOW ALOFT IS EXPECTED ON TUESDAY ACROSS NORTHERN CALIFORNIA. WITH A WEAK SHORTWAVE MOVING THROUGH THE PACIFIC NORTHWEST TUE...WOULDNT BE SURPRISED TO SEE A FEW LIGHT SHOWERS ACROSS THE NORTHERN MOUNTAINS BUT BY AND LARGE THE AREA WILL BE DRY. THIS WILL CHANGE BY TUESDAY NIGHT AS A SERIES OF FRONTAL SYSTEMS MOVE THROUGH THE AREA. THESE SYSTEMS WILL TAP INTO MORE SUBTROPICAL MOISTURE THAN THE CURRENT SYSTEM. THIS WILL LIKELY MEAN HIGHER SNOW LEVELS...PERHAPS ON THE ORDER OF 4500-6000 FEET. DRYING IS EXPECTED BY FRIDAY AS THE EASTERN PACIFIC RIDGE BEGINS TO AMPLIFY ALONG THE WEST COAST. DANG && .AVIATION... A STORM SYSTEM IS MOVING NORTH TO SOUTH ACROSS INTERIOR NORCAL TODAY. FOR THE VALLEY...GENERALLY VFR/MVFR CONDITIONS THE NEXT 24 HOURS. THE MOUNTAINS WILL SEE WIDESPREAD IFR/LIFR CONDITIONS. PRECIPITATION WILL DECREASE IN COVERAGE AFTER 21Z...THOUGH ISOLATED SHOWERS MAY LINGER TONIGHT. FREEZING LEVELS WILL LOWER TO NEAR CENTRAL VALLEY LEVEL THIS AFTERNOON AND TONIGHT. SOUTH WINDS 10-20 KT WITH LOCAL GUSTS TO 30 KT WILL WEAKEN AND BECOME LIGHT NORTHERLY THIS AFTERNOON AND EVENING. && .STO WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM THROUGH 4 AM PST SATURDAY ABOVE 2000 FEET FOR THE NORTHEAST FOOTHILLS/SACRAMENTO VALLEY...MOTHERLODE...WEST SLOPE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY/LASSEN PARK. WINTER STORM WARNING THROUGH 4 PM PST TODAY FOR BURNEY BASIN / EASTERN SHASTA COUNTY. WINTER WEATHER ADVISORY FROM THROUGH 4 AM PST SATURDAY FROM 1000 FEET TO 2000 FEET NORTHEAST FOOTHILLS/SACRAMENTO VALLEY. WINTER WEATHER ADVISORY FROM FROM 9 AM TODAY TO 4 AM PST SATURDAY FROM 1000 FEET TO 2000 FEET FOR THE MOTHERLODE. WINTER WEATHER ADVISORY FROM THROUGH 4 PM PST TODAY FOR CLEAR LAKE/SOUTHERN LAKE COUNTY...MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY...SHASTA LAKE AREA / NORTHERN SHASTA COUNTY. HARD FREEZE WATCH FROM LATE FRIDAY NIGHT THOUGH SUNDAY MORNING FOR ALL AREAS BELOW 2000 FEET. WIND ADVISORY UNTIL 1 PM PST TODAY FOR THE SOUTHERN SACRAMENTO VALLEY AND FOR THE NORTHERN SAN JOAQUIN VALLEY. &&
In the hours before
Local storm report, Feb 25, 9:15 AM PST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
915 AM PST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM SNOW 5 WNW DANA 41.14N 121.64W
02/25/2011 E12.00 SHASTA CA TRAINED SPOTTER
12" NEW SNOW- STORM TOTAL
0848 AM SNOW PACIFIC HOUSE
02/25/2011 E7.80 EL DORADO CA TRAINED SPOTTER
7.8" NEW SNOW (24 HOUR). 22" SNOW ON GROUND. 0.81" PRECIP
(24 HR TOTAL). TEMPS 39/32/34.
3450 FEET ELEVATION.
0844 AM SNOW
02/25/2011 E8.00 ALPINE CA COUNTY OFFICIAL
7-8" SNOW ON GROUND AT 2200 FEET SINCE IT BEGAN AT
1:30AM. CURRENTLY SNOWING BELOW 1500 FEET.
COUNTY OFFICIAL OBSERVATION.
0810 AM SNOW 8 NW MIDDLETOWN 38.84N 122.72W
02/25/2011 E10.00 LAKE CA PUBLIC
24 INCHES ON GROUND.
2870 FEET ELEVATION.
0807 AM SNOW 2 NE PARADISE 39.77N 121.58W
02/25/2011 E6.00 BUTTE CA PUBLIC
2000 FEET ELEVATION. SNOW STARTED TO ACCUMUATE AFTER 10
PM YESTERDAY.
0752 AM SNOW 10 NNE GRASS VALLEY 39.37N 121.01W
02/25/2011 E12.00 NEVADA CA TRAINED SPOTTER
SNOWING FAIRLY HEAVY. 10" OVER NIGHT, STORM TOTAL 12"
SNOW. NO SIGNIFICANT WIND.
0700 AM SNOW SHINGLETOWN
02/25/2011 E14.50 SHASTA CA TRAINED SPOTTER
12.5 INCHES IN PAST 12 HRS.
0652 AM SNOW 9 E PLACERVILLE 38.72N 120.64W
02/25/2011 E12.00 EL DORADO CA TRAINED SPOTTER
SNOW STARTED 6 PM LAST NIGHT, 24 FEB
0649 AM SNOW 17 SSW DANA 40.88N 121.66W
02/25/2011 E12.00 SHASTA CA PUBLIC
0649 AM SNOW 5 ESE PLACERVILLE 38.70N 120.70W
02/25/2011 E2.00 EL DORADO CA PUBLIC
0648 AM SNOW 4 ENE GRASS VALLEY 39.23N 120.98W
02/25/2011 E23.00 NEVADA CA PUBLIC
0646 AM SNOW 2 NNE GRASS VALLEY 39.25N 121.04W
02/25/2011 E15.00 NEVADA CA PUBLIC
LIMBS DOWN. POWER OUT.
0643 AM SNOW 6 ESE GRASS VALLEY 39.17N 120.97W
02/25/2011 E11.00 NEVADA CA PUBLIC
0642 AM SNOW 13 SW DOWNIEVILLE 39.42N 121.00W
02/25/2011 E18.00 SIERRA CA PUBLIC
0556 AM SNOW 9 NW MIDDLETOWN 38.84N 122.73W
02/25/2011 E8.00 LAKE CA PUBLIC
8 INCHES NEW SNOW SINCE 4PM THURSDAY. STILL SNOWING
HEAVILY
&&Local storm report, Feb 25, 9:24 AM PST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
924 AM PST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM SNOW 2 ENE KIRKWOOD 38.71N 120.04W
02/25/2011 E10.30 ALPINE CA OTHER FEDERAL
SNOTEL OBSERVATION.
0852 AM SNOW 7 SSE CARSON PASS 38.61N 119.92W
02/25/2011 E10.00 ALPINE CA OTHER FEDERAL
SNOTEL OBSERVATION.
0852 AM SNOW BLUE CANYON 39.28N 120.71W
02/25/2011 E24.40 PLACER CA OTHER FEDERAL
SNOTEL OBSERVATION.
0700 AM SNOW BEAR VALLEY SKI RESORT 38.46N 120.02W
02/25/2011 E12.00 ALPINE CA PUBLIC
SKIRESORT OBSERVATION.
0700 AM SNOW SIERRA-AT-TAHOE SKI RES 38.84N 120.19W
02/25/2011 E14.00 EL DORADO CA PUBLIC
SKIRESORT OBSERVATION.
0700 AM SNOW BOREAL SKI RESORT 39.34N 120.34W
02/25/2011 E25.00 PLACER CA PUBLIC
SKIRESORT OBSERVATION.
0700 AM SNOW SUGAR BOWL SKI RESORT 39.31N 120.33W
02/25/2011 E21.00 PLACER CA PUBLIC
SKIRESORT OBSERVATION.
0700 AM SNOW SODA SPRINGS SKI RESORT 39.12N 119.90W
02/25/2011 E30.00 PLACER CA PUBLIC
SKIRESORT OBSERVATION.
0700 AM SNOW 1 S STATELINE 38.94N 119.94W
02/25/2011 E12.00 EL DORADO CA PUBLIC
SKIRESORT OBSERVATION.
0700 AM SNOW 1 W SQUAW VALLEY 39.20N 120.24W
02/25/2011 E27.00 PLACER CA PUBLIC
SKIRESORT OBSERVATION.
&&Local storm report, Feb 25, 9:35 AM PST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
935 AM PST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HIGH SUST WINDS 5 SE STOCKTON 37.91N 121.25W
02/25/2011 M26 MPH SAN JOAQUIN CA ASOS
ASOS OBSERVATION.
0800 AM HIGH SUST WINDS 9 NW ROCKLIN 38.90N 121.35W
02/25/2011 M27 MPH PLACER CA AWOS
AWOS OBSERVATION.
0800 AM HIGH SUST WINDS BLUE CANYON 39.28N 120.71W
02/25/2011 M31 MPH PLACER CA ASOS
ASOS OBSERVATION.
0700 AM HIGH SUST WINDS 4 N AUBURN 38.95N 121.08W
02/25/2011 M25 MPH PLACER CA AWOS
AWOS OBSERVATION.
0600 AM HIGH SUST WINDS 9 E WOODLAND 38.70N 121.59W
02/25/2011 M27 MPH SACRAMENTO CA ASOS
ASOS OBSERVATION.
0500 AM HIGH SUST WINDS 8 E MARYSVILLE 39.14N 121.44W
02/25/2011 M25 MPH YUBA CA ASOS
ASOS OBSERVATION.
&&Local storm report, Feb 25, 9:41 AM PST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
941 AM PST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM NON-TSTM WND GST 9 E WOODLAND 38.68N 121.60W
02/25/2011 M40.00 MPH SACRAMENTO CA AWOS
0700 AM NON-TSTM WND GST ROCKLIN 38.80N 121.24W
02/25/2011 M40.00 MPH PLACER CA AWOS
0800 AM NON-TSTM WND GST BLUE CANYON 39.27N 120.71W
02/25/2011 M46.00 MPH PLACER CA ASOS
&&The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:20 PM PST | Hard Freeze Watch | STO | 20 hr | |
| Feb 24, 9:39 PM PST | Winter Weather Advisory | STO | 29 hr | |
| Feb 25, 6:23 AM PST | Wind Advisory | STO | 4 hr | |
| Feb 25, 3:00 PM PST | Severe Thunderstorm Warning | STO | Sacramento | 27 min |
| Feb 25, 3:29 PM PST | Hard Freeze Warning | STO | 41 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.